# SDR IXXA2022042102

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Slat
- Part number: 114T1410
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 611FB HAS COMPOSITE DAMAGE FRONT SPAR RT HAND LOWER 318.33 TO 371.00.
